# SDR ASAA2025110762224

- Difficulty date: November 7, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION CORRODED STA 500A TO 500L. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, INSTALLED REPAIR PARTS AND RESTORED FINISH IAW SRM 53-00-53-2R-5.W=2 O= .040 R= .020 L= 4 D= .020.
